# SDR CALA2025120511786

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N77598
- Make and model: Boeing 737-9
- Aircraft serial: 43448
- Aircraft time: 2,238 hours, 728 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT CABIN WINDOW LIGHT 20A INOPERATIVE.  REPLACED OVERWING EXIT WINDOW LIGHT ASSY IAW AMM 32-21-00-960-802. OPS CHECKED GOOD.
